# SDR VNAA0612015

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 5,086 hours, 4,993 cycles
- Engine: Ge CF348C1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 601R389611
- Condition: Damaged
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A SERVICE DOOR CAUTION MESSAGE ON CLIMBOUT.  CREW FOLLOWED THE QRH AND RETURNED TO TLH WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE SENSOR CAP JAMMED.  MAINTENANCE REMOVED AND REPLACED THE PROXIMITY SWITCH CAP.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
